Jump to content
Sign in to follow this  
Anna

Rivaroxaban/warfarin and hairloss

Recommended Posts

I have recently been transferred from warfarin to Rivaroxaban in order to control my blood due to PSD.  In the last 6 months I have experienced the most horrific hair loss and have currently lost 70% of my hair's density.  I found that I experienced a degree of hairloss from warfarin exposure, but nothing like the hair loss I am currently experiencing.  I have done a somewhat brief online search (before finding this website) and have found that I am not alone in my hair loss.  Has anyone here experienced hairloss from either warfarin or Rivaroxaban?  I'm so upset about this that I am seriously considering stopping my therapy and taking aspirin instead.  If anyone has any experiences or thoughts on the matter, please do let me know.  Anna

Share this post


Link to post
Share on other sites

Don’t bother with aspirin. Aspirin will not prevent you from getting thrombosis.

Please speak to your doctor before making any changes to your routine medication.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...